# SDR 2008UALA03990

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 67,076 hours, 10,946 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286C
- Condition: Faulty
- Location: Center Aux Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL QTY DECREASED WHILE FEEDING FROM CTR TANK.  *S/D*  SUSPECT FAULTY AUX OVERRIDE PUMP.  REPLACED PUMP PER MM 28-22- 05, OP CHECKED GOOD.  AC OK FOR SERVICE.
